Short of breath....

It's been almost 5 weeks since my pacemaker was implanted and I am getting short of breath. I already have CFS and was short of breath then, but, this time it's worse. If I'm up for maybe 3 or 4 minutes then I get pressure in my head and feel light-headed and short of breath until I can sit down.

It doesn't happen all of the time. Maybe 3/4 of the time.

I am wondering if it could be my nerves? I'm taking Clonazepam 0.5 mg tablet 2x daily for anxiety. I understand that this is related to the Valium family, therefore, I try to get by on as little as possible: sometimes 1/2 tab in the morning and maybe 3/4 tab in the evening.

Has anyone else been on this and if you have do you know if if affects your heart rate or not negatively?

I've never been a pill person and am a little concerned about taking it and becoming dependant.

God Bless,
Sandra


3 Comments

Clonazepam.

by jvandermeer - 2007-07-14 06:07:03

Because I had trouble with going to sleep I started on Clon. Restless leg syndrome was supposed to be releaved by Clon. It puts me to sleep for some years now but to avoid getting hooked on it I did first take 1/2 a pill of (0.05 type Clon.) Now 1/4's and sometimes none at all. So getting hooked on that is not necessary for me.
You didn't mention the strenght of the pills. It never helped me with the RLS much that I could really say.

A better pill to relax by is Lorazepam, it is supposed to hook you also. Just a half pill will do it. Always try the lowest dose of pills.

JOHN V. or JB.

CFS

by sdjones - 2007-07-14 06:07:09

CFS is chronic fatigue syndrome and I've had that about 8 years.

No one in my home smokes and I've never picked up the habit.

The put me on clonazepam about the time of my pacemaker insertion; about 5 weeks ago.

Thanks Jessie,
Sandra

sandra what is cfs

by jessie - 2007-07-14 12:07:28

what is csf chf is congestive heart failure which i had for a few hours after my implant. now i realize that i was very ill and there a lot of fluid buildup. i am okay now. could you have copd chronic obstructive pulmonary disease? did you smoke or where you around smokers. just a thought you should not be short of breath. how long have you been on clonazepam?. long time use can sometimes result in some problems worse than what we take it for. it is a benzodiazepene which can cause problems after long term use. ask your doctor what is this sob caused from. i was going for some time before they found out the cause of my lung problem. well kiddo keep cool jessie

You know you're wired when...

Jerry & The Pacemakers is your favorite band.

Member Quotes

It is just over 10 years since a dual lead device was implanted for complete heart block. It has worked perfectly and I have traveled well near two million miles internationally since then.